RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 3–23 (Mi izv1524)  

This article is cited in 1 scientific paper (total in 1 paper)

On the boundedness of the Iwasawa invariant

V. A. Babaitsev


Abstract: It is proved that the Iwasawa invariant $\mu$ for any algebraic number field is bounded on the space of $\Gamma$-extensions for each prime $l$.
Bibliography: 7 titles.

Full text: PDF file (1674 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 1–19

Bibliographic databases:

UDC: 519.4
MSC: 12B25
Received: 23.01.1979

Citation: V. A. Babaitsev, “On the boundedness of the Iwasawa invariant”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 3–23; Math. USSR-Izv., 16:1 (1981), 1–19

Citation in format AMSBIB
\Bibitem{Bab80}
\by V.~A.~Babaitsev
\paper On the boundedness of the Iwasawa invariant
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 3--23
\mathnet{http://mi.mathnet.ru/izv1524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563783}
\zmath{https://zbmath.org/?q=an:0465.12004|0427.12007}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 1--19
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600001}


Linking options:
  • http://mi.mathnet.ru/eng/izv1524
  • http://mi.mathnet.ru/eng/izv/v44/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Babaitsev, “On the linear nature of the behavior of Iwasawa's $\mu$ invariant”, Math. USSR-Izv., 19:1 (1982), 1–12  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:142
    Full text:59
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019